# SDR ASAA2014050107683

- Difficulty date: May 1, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 23,675 hours, 7,330 cycles
- System (JASC): 2300 · Communications System
- Part: Transceiver
- Part number: 8222835002
- Part serial: 40FN73
- Condition: Failed
- Location: Satcom
- Part time: 5,003 hours, 1,455 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO MAKE SATCOM CALL ON NR 1 OR NR 2.  DISPATCH ATTEMPTED CALLS TO ACFT, AND ALSO DID NOT WORK.  ACFT GROUNDED.  REPLACED THE IRIDIUM TRANSCEIVER. OPS CHECKED GOOD IAW MM 23-15-00-730.
